# SDR TXH2005F00000

- Difficulty date: June 19, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N827BE
- Make and model: Stbros SD360
- Aircraft serial: SH3746
- Engine: Pwa PT6A60A
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: SD3336321XB
- Condition: Cracked
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFECT WAS NOTED DURING INSPECTION OF HORIZONTAL AND VERTICAL STABILIZERS. SKIN AND RIB, TOP SIDE OF RUDDER BALANCE WEIGHT ATTACHMENT AND STRUCTURAL AREA CRACKED AND CORRODED. (WP13200509006) (K)
